I was diagnosed with hypothryoidism when I was 19 years old. I had a goiter and with the help of synthroid it went away and for my thryroid was normal. When i reached in my 30's it started to fluctuate I had to keep upping the medication or taking less, because I had so many problems with tiredness, headaches, mood swings , weight gain, dry skin.
Now for 1 year I been battling severe thryoid problems and i feel no one is listening to me or helping me and I am afraid of what is going on. I am 48 years old now. I been in the hospital at least once a month for thryoid or problems relating which i think is thryoid and they tell me it's fine at the hospital and all my blood work is fine. I have had irregular test on my pitutary gland but no one looked further into it. I switched family doctors and he checks my thryoid all the time now and it's working but my systems are getting worse. I have blurred vision all the time, I have chronic headaches, and weight gain ( i don't eat that much) and what's worse my hair was beautiful , red, long, now it's falling out brittle, and losing color just dull. my skin looks dull, my skin is dry, and I don't feel myself sometimes my hands feel shaky and sometimes i feel overwelmed with anxiety i just don't know what to do. I did go to the eye doctors and he said nothing is wrong with my eyes, IN 4 weeks he is giving me a field test to see if he can see if i have any tumors. I also have my second biopsy coming up for my hashimoto's disease they just diagnosed me with. I even take vitamins i'm very discusted and not getting anywhere, they just keep lowering or raising my medicine, now my vision the loss im worried. MY hair I'm fustrated and now i'm depressed because of all this, I wonder if anyone can help me. thanks so much, angie
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?